# SDR VTZA97374

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Probe
- Part number: 31055863
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/BOS - FLT 6510 - DURING CRUISE AT 2315 HRS ON 7-24-97, MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE RPM FLUCTUATION.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RPM PROBE.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
